It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


I recently started a B-100 complex vitamin and also a Vitamin C supplements. I've had GERD for years and take Prilosec but lately I've been having acid reflux. I can't remember when it started but wondered if my adding those Vitamins be causing it.
You've had GERD for years, what are the symptoms you have developed recently that you describe as acid reflux as opposed to GERD?

It could be the Vit C. Try stopping it and see if the reflux improves.
Usually when I take a vitamin I take with some type of food or drink not just with water.
Kacyc, I have acid coming up into my mouth, even when I'm standing up. I also have Barrett's esophagus. I also have trouble swallowing and get nausea if I eat more than a handful of food. I've been on a GERD diet for about 14 YEARS so am aware of what I have.

movielover40, I try and drink something first, then put the pill in and drink more water. Food is a little hard to swallow right now. I see the GI Dr. next week and ask him.

Thank you..
I also have a sensitive stomach and bought some aloe vera juice with just a pinch of vitamin c in it and it made me miserable for the day. So, yes, vitamin c is like taking poison. If you can find aloe vera with NO vitamin C, it will help you a great deal. I was on Prevacid years ago and it only worked for a short time. When I went back to the dr. he told me to take two and that is when I came home and searched the Internet and found aloe vera with no vitamin c. I have not taken a Prevacid since finding that. All prevacid did was numb the nerves for a short time.





All times are GMT -7. The time now is 05:55 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!